International Journal of Differential Equations

International Journal of Differential Equations

Publisher: Hindawi Limited
Editor: Dr. Om P. Agrawal
Online ISSN: 1687-9651, Print ISSN: 1687-9643
Frequency: Annual


International Journal of Differential Equations is a peer-reviewed, open access journal that publishes original research articles as well as review articles in all areas of differential equations.

Table of Contents

Vol 2016 (2016)

Research Article

A New Result Concerning the Solvability of a Class of General Systems of Variational Equations with Nonmonotone Operators:Applications to Dirichlet and Neumann Nonlinear Problems
Luisa Toscano, Speranza Toscano
 Vol 2016 (2016), Pagination: 1-18
ABSTRACT |  PDF Abstract Views: 109  |  PDF Views: 0
Equivariant Hopf Bifurcation in a Time-Delayed Ring of Antigenic Variants
Israel Ncube
 Vol 2016 (2016), Pagination: 1-12
ABSTRACT |  PDF Abstract Views: 99  |  PDF Views: 0
On Fuzzy Improper Integral and Its Application for Fuzzy Partial Differential Equations
Elhassan Eljaoui, Said Melliani
 Vol 2016 (2016), Pagination: 1-8
ABSTRACT |  PDF Abstract Views: 135  |  PDF Views: 0